Asked by lwilcox03
Can You Take Adipex With Ssris Such As Lexapro?
I have been on Lexapro for several months now and have recently begun taking Adipex for weight loss. Around the same time that I began taking the Adipex, I started feeling dizzy and often have headaches. Can this be related to mixing the two medications? I have only been taking the Adipex for about a week now.
It could be due to the Adipex alone; dizziness and headaches are two of the more common side effects of Adipex. You should tell your doctor about this.
A drug interactions checker states that Adipex and Lexapro can have major interactions; that is, the two drugs can effect how each other reacts in the body. In general the checker (on drugs.com) states that these two drugs should not be used together; if they are then close monitoring for something called Serotonin Syndrome should be done. That includes keeping a lookout for these symptoms:
Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.